Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Global Asymptotic Stabilization and Disturbance Attenuation of the Double Integrator Using Multi-level Varying Saturations
Nobutaka WADAMasami SAEKI
Author information
JOURNALS FREE ACCESS

2006 Volume 19 Issue 3 Pages 120-122

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top